Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 41, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Mar 2, 2012, 5:44 PM CST for 4 counties in Tennessee. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 2, 2012, 5:44 PM CST (23:44 UTC)
- Expired
- Mar 2, 2012, 6:30 PM CST
- In force
- 46 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Giles County, TN, Lawrence County, TN, Marshall County, TN, Maury County, TN
The radar
The Nashville radar (KOHX), 118 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 2, 5:53 PM CST | HAIL 1.75 | Ethridge, TN | LAWRENCE COUNTY EMA REPORTED GOLFBALL SIZE HAIL AT ETHRIDGE. |
| Mar 2, 6:00 PM CST | HAIL 1.25 | Ethridge, TN | SILVER DOLLAR SIZE HAIL REPORTED AT ETHRIDGE. |
| Mar 2, 6:00 PM CST | HAIL 2.75 | 8 Ne Ethridge, TN | EMERGENCY MANAGER REPORTS BASEBALL SIZE HAIL IN CAMPBELLSVILLE TN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 2, 1:20 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.7 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1667 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 523 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
805
WUUS54 KOHX 022344
SVROHX
TNC055-099-117-119-030030-
/O.NEW.KOHX.SV.W.0041.120302T2344Z-120303T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
544 PM CST FRI MAR 2 2012
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GILES COUNTY IN MIDDLE TENNESSEE...
NORTHERN LAWRENCE COUNTY IN MIDDLE TENNESSEE...
SOUTHWESTERN MARSHALL COUNTY IN MIDDLE TENNESSEE...
SOUTHWESTERN MAURY COUNTY IN MIDDLE TENNESSEE...
* UNTIL 630 PM CST
* AT 539 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR
LAWRENCEBURG...MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
ETHRIDGE...
LYNNVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM FRIDAY EVENING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3521 8756 3538 8755 3545 8732 3545 8729
3546 8729 3554 8702 3528 8679
TIME...MOT...LOC 2344Z 260DEG 45KT 3534 8740
$$
FORECASTER:13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 5:15 PM CST, 29 minutes earlier.
Area forecast discussion, Mar 2, 5:15 PM CST, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 515 PM CST FRI MAR 2 2012 .UPDATE...CLEARED TOR WATCH 59 FROM 8 NWRN COUNTIES AND ALSO CANCELLED THE FLASH FLOOD WATCH FROM THESE COUNTIES. && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 PM CST THIS EVENING FOR TNZ008>011- 027>034-056>066-075-077>080-093>095. WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR TNZ005>011-022>034- 056>066-075-077>080-093>095. && JLM
Hazardous weather outlook, Mar 2, 7:26 AM CST, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 726 AM CST FRI MAR 2 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-031000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 726 AM CST FRI MAR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS FOR NORTHERN MIDDLE TENNESSEE TODAY AND TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR THE REST OF MIDDLE TENNESSEE TODAY AND TONIGHT. THE BEST OVERALL CHANCE OF SEVERE THUNDERSTORMS WILL BE DURING THE AFTERNOON AND EVENING HOURS. MAIN THREATS WITH SEVERE THUNDERSTORMS THAT DEVELOP WILL BE DAMAGING WINDS...LARGE HAIL...AND STRONG...LONG TRACK TORNADOES...ESPECIALLY ACROSS NORTHERN PORTIONS OF THE MID STATE. A WIND ADVISORY WILL ALSO BE IN EFFECT FOR LOCATIONS GENERALLY ALONG AND WEST OF A CLARKSVILLE...TO CENTERVILLE...TO LAWRENCEBURG LINE FROM THE MID MORNING HOURS TODAY THROUGH THE AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED. SPOTTER REPORTS WILL BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Local storm report, Mar 2, 5:02 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
502 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM NON-TSTM WND GST NASHVILLE 36.17N 86.78W
03/02/2012 M53.00 MPH DAVIDSON TN EMERGENCY MNGR
STRONG WINDS, MEASURED AT 53 MPH AT VANDERBILT MEDICAL
CENTER. POWERLINES BLOWN DOWN IN THE NASHVILLE AREA.
0241 PM HAIL 5 SE SHELBYVILLE 35.44N 86.38W
03/02/2012 E1.25 INCH BEDFORD TN EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTED LARGE HAIL 5 MILES
SOUTHEAST OF SHELBYVILLE.
0245 PM HAIL WARTRACE 35.53N 86.33W
03/02/2012 E1.00 INCH BEDFORD TN TRAINED SPOTTER
SPOTTER REPORTED ONE INCH HAIL AT WARTRACE.
0245 PM HAIL 12 NW MANCHESTER 35.59N 86.23W
03/02/2012 E1.75 INCH COFFEE TN AMATEUR RADIO
GOLFBALL HAIL REPORTED AT BEECHGROVE BY AMATEUR RADIO.
0252 PM HAIL 6 ENE WARTRACE 35.56N 86.23W
03/02/2012 E1.75 INCH COFFEE TN COCORAHS
0308 PM HAIL CLARKSVILLE 36.56N 87.35W
03/02/2012 E0.88 INCH MONTGOMERY TN TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED IN CLARKSVILLE BY TRAINED
SPOTTER.
0312 PM HAIL 12 SW CLARKSVILLE 36.44N 87.50W
03/02/2012 E0.88 INCH MONTGOMERY TN AMATEUR RADIO
NICKEL SIZE HAIL REPORTED NEAR DODSONVILLE ROAD, 12 MILES
SOUTHWEST OF CLARKSVILLE.
0313 PM TSTM WND DMG 8 S WAVERLY 35.98N 87.79W
03/02/2012 HUMPHREYS TN EMERGENCY MNGR
ROOF BLOWN OFF A BARN AND SEVERAL TREES DOWN.
0325 PM TSTM WND DMG DICKSON 36.08N 87.38W
03/02/2012 DICKSON TN EMERGENCY MNGR
POSSIBLE TORNADO HAS PRODUCED THE FOLLOWING DAMAGE IN
DICKSON...DAMAGE TO A WAFFLE HOUSE AT HIGHWAY 46 AND
INTERSTATE 40 AND HOMES DAMAGED IN SOUTHERN PARTS OF THE
CITY OF DICKSON. REPORT RECEIVED VIA EMERGENCY
MANAGEMENT.
0325 PM HAIL DICKSON 36.08N 87.38W
03/02/2012 E1.75 INCH DICKSON TN EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTS GOLFBALL SIZE HAIL AT
DICKSON.
0325 PM TORNADO DICKSON 36.08N 87.38W
03/02/2012 DICKSON TN EMERGENCY MNGR
TORNADO REPORTED IN DICKSON, SOUTH OF HIGHWAY 48. REPORT
RECEIVED FROM EMERGENCY MANAGEMENT.
0330 PM TSTM WND DMG DICKSON 36.08N 87.38W
03/02/2012 DICKSON TN EMERGENCY MNGR
DICKSON CO EMA - REPORTS ROOF BLOWN OFF THE HAMPTON INN
AT HWY 46 INTERSTATE 40. POSSIBLE TORNADO.
0335 PM HAIL DICKSON 36.08N 87.38W
03/02/2012 E0.88 INCH DICKSON TN CO-OP OBSERVER
COOPERATIVE WEATHER OBSERVER REPORTS NICKEL SIZE HAIL
0335 PM HAIL 3 E DICKSON 36.08N 87.32W
03/02/2012 E1.75 INCH DICKSON TN AMATEUR RADIO
GOLFBALL SIZE HAIL REPORTED 3 TO 4 MILES EAST OF DICKSON,
AT INTERSECTION OF HIGHWAY 47 AND OLD COLUMBIA ROAD.
0335 PM HAIL 5 E DICKSON 36.08N 87.29W
03/02/2012 E0.88 INCH DICKSON TN PARK/FOREST SRVC
NICKEL SIZE HAIL REPORTED AT MONTGOMERY BELL STATE PARK,
ABOUT 5 MILES EAST OF DICKSON.
0340 PM TSTM WND DMG KINGSTON SPRINGS 36.10N 87.10W
03/02/2012 CHEATHAM TN EMERGENCY MNGR
TREES DOWN AND POWER OUT IN SOUTHERN CHEATHAM COUNTY.
REPORTED BY CHEATHAM COUNTY EMERGENCY MANAGEMENT.
0350 PM TSTM WND DMG 1 S DICKSON 36.06N 87.38W
03/02/2012 DICKSON TN TRAINED SPOTTER
TREES DOWN OVER SOUTHERN DICKSON COUNTY.
0355 PM FUNNEL CLOUD 18 SW NASHVILLE 35.99N 87.01W
03/02/2012 WILLIAMSON TN TRAINED SPOTTER
SPOTTER REPORTED A FUNNEL CLOUD NEAR INTERSTATE 40, NORTH
OF FAIRVIEW, ABOUT 18 MILES SOUTHWEST OF DOWNTOWN
NASHVILLE.
0355 PM HAIL 6 SW NASHVILLE 36.11N 86.86W
03/02/2012 E1.75 INCH DAVIDSON TN TRAINED SPOTTER
SPOTTER REPORTEDE GOLFBALL HAIL AT BELLEVUE, IN SOUTHWEST
DAVIDSON COUNTY.
0400 PM HAIL BELLE MEADE 36.10N 86.86W
03/02/2012 E1.50 INCH DAVIDSON TN TRAINED SPOTTER
REPORT OF PING PONG SIZED HAIL IN BELLEVUE.
0403 PM HAIL 1 E NASHVILLE 36.17N 86.77W
03/02/2012 E1.00 INCH DAVIDSON TN TRAINED SPOTTER
TRAINED SPOTTER REPORTED QUARTER SIZED HAIL 1 M E OF
NASHVILLE.
0406 PM HAIL 1 W NASHVILLE 36.17N 86.80W
03/02/2012 E1.25 INCH DAVIDSON TN TRAINED SPOTTER
HALF DOLLAR SIZED HAIL REPORTED 1 M W OF NASHVILLE.
0407 PM HAIL NASHVILLE 36.17N 86.78W
03/02/2012 E1.75 INCH DAVIDSON TN EMERGENCY MNGR
0408 PM HAIL NASHVILLE 36.17N 86.78W
03/02/2012 E1.00 INCH DAVIDSON TN TRAINED SPOTTER
0410 PM HAIL NASHVILLE 36.17N 86.78W
03/02/2012 E1.75 INCH DAVIDSON TN AMATEUR RADIO
GOLFBALL HAIL AT 23RD AVENUE AND PATTERSON IN NASHVILLE.
0410 PM HAIL 4 SE NASHVILLE 36.13N 86.73W
03/02/2012 E1.75 INCH DAVIDSON TN TRAINED SPOTTER
NUMEROUS REPORTS OF GOLFBALL SIZE HAIL AROUND THE
NASHVILLE AIRPORT.
0416 PM HAIL 5 SE NASHVILLE 36.12N 86.72W
03/02/2012 E1.00 INCH DAVIDSON TN TRAINED SPOTTER
TRAINED SPOTTER REPORTS QUARTER SIZED HAIL IN ANTIOCH.
0425 PM HAIL 1 S MOUNT JULIET 36.19N 86.52W
03/02/2012 E2.00 INCH WILSON TN PUBLIC
HEN EGG SIZE HAIL REPORTED BY A SPOTTER AT PROVIDENCE,
ABOUT A MILE SOUTH OF DOWNTOWN MOUNT JULIET.
0430 PM FUNNEL CLOUD 2 SSE LEBANON 36.18N 86.31W
03/02/2012 WILSON TN TRAINED SPOTTER
SPOTTER REPORTS FUNNEL CLOUD NEAR I40 JUST SSE OF
LEBANON.
0434 PM HAIL LEBANON 36.21N 86.32W
03/02/2012 E2.00 INCH WILSON TN TRAINED SPOTTER
HEN EGG SIZE HAIL REPORTED BY A SPOTTER ON THE WESTERN
SIDE OF LEBANON.
0434 PM HAIL 2 W LEBANON 36.21N 86.36W
03/02/2012 E2.00 INCH WILSON TN TRAINED SPOTTER
2 INCH HAIL REPORTED BY SPOTTER.
0437 PM HAIL 2 N LEBANON 36.24N 86.32W
03/02/2012 E1.00 INCH WILSON TN TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED BY SPOTTER JUST NORTH OF
LEBANON.
0448 PM HAIL LAWRENCEBURG 35.25N 87.34W
03/02/2012 E0.88 INCH LAWRENCE TN TRAINED SPOTTER
NICKEL SIZED HAIL AT BUFFALO ROAD AND VALLEY ROAD NEAR
LAWRENCEBURG
0455 PM HAIL CARTHAGE 36.26N 85.94W
03/02/2012 E1.25 INCH SMITH TN TRAINED SPOTTER
SPOTTER REPORTED HALF DOLLAR SIZE HAIL AT CARTHAGE.
0455 PM HAIL CARTHAGE 36.26N 85.94W
03/02/2012 E0.88 INCH SMITH TN TRAINED SPOTTER
SPOTTER REPORTED NICKEL SIZE HAIL AT CARTHAGE.
&&
DMASSIELocal storm report, Mar 2, 5:16 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
516 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL 5 E LEBANON 36.21N 86.23W
03/02/2012 M2.75 INCH WILSON TN EMERGENCY MNGR
BASEBALL SIZE HAIL BROKE WINDOWS ON HOUSE IN TUCKERS
CROSSROADS AREA
&&
SHAMBURGERLocal storm report, Mar 2, 5:24 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
524 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL 4 W COLUMBIA 35.62N 87.12W
03/02/2012 E0.88 INCH MAURY TN AMATEUR RADIO
AMATEUR RADIO OPERATOR REPORTS NICKEL SIZE HAIL ALONG
HIGHWAY 43, 4 MILES WEST OF COLUMBIA.
&&
DMASSIELocal storm report, Mar 2, 5:34 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
534 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM FUNNEL CLOUD 4 W LEWISBURG 35.45N 86.86W
03/02/2012 MARSHALL TN EMERGENCY MNGR
FUNNEL CLOUD REPORTED AT MM29 ON I65 SOUTH MARSHALL
COUNTY.
&&
JLMLocal storm report, Mar 2, 5:37 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
537 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 2 E LEBANON 36.21N 86.29W
03/02/2012 E2.00 INCH WILSON TN LAW ENFORCEMENT
HEN EGG SIZE HAIL REPORTED JUST EAST OF LEBANON AT 8000
TROUSDALE FERRY PIKE. HOMES AND VEHICLES DAMAGED.
&&
DMASSIELocal storm report, Mar 2, 5:40 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
540 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM TORNADO 7 SE GAINESBORO 36.28N 85.58W
03/02/2012 JACKSON TN EMERGENCY MNGR
TORNADO REPORTED NEAR HWY 136 NEAR THE PUTNAM
COUNTY-OVERTON COUNTY LINE.
&&
JLMThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 4:00 AM CST | Wind Advisory | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 17 hr |
| Mar 2, 5:05 AM CST | Severe Thunderstorm Warning | OHX | Benton, Humphreys | 25 min |
| Mar 2, 5:42 AM CST | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Robertson | 18 min |
| Mar 2, 6:00 AM CST | Special Weather Statement | OHX | Davidson | 15 min |
| Mar 2, 6:33 AM CST | Special Weather Statement | OHX | Trousdale | 12 min |
| Mar 2, 6:37 AM CST | Severe Thunderstorm Warning | OHX | Macon, Trousdale | 23 min |
| Mar 2, 6:59 AM CST | Special Weather Statement | OHX | Clay, Macon | 16 min |
| Mar 2, 8:25 AM CST | Special Weather Statement | OHX | Rutherford | 20 min |
| Mar 2, 9:00 AM CST | Special Weather Statement | OHX | Giles | 30 min |
| Mar 2, 9:05 AM CST | Severe Thunderstorm Warning | OHX | DeKalb, Jackson, Putnam, Smith, Wilson | 10 min |
| Mar 2, 9:27 AM CST | Tornado Warning | OHX | DeKalb, Overton, Putnam, White | 33 min |
| Mar 2, 9:51 AM CST | Tornado Warning | OHX | Coffee, Grundy, Warren | 24 min |
| Mar 2, 9:58 AM CST | Tornado Warning | OHX | Fentress, Overton, Putnam | 32 min |
| Mar 2, 10:12 AM CST | Tornado Warning | OHX | Coffee, Grundy, Van Buren, Warren | 33 min |
| Mar 2, 11:12 AM CST | Flash Flood Watch | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 10 hr |
| Mar 2, 1:36 PM CST | Special Weather Statement | OHX | Bedford, Cannon, Clay, Coffee, Cumberland, DeKalb and 12 more | 54 min |
| Mar 2, 1:51 PM CST | Severe Thunderstorm Warning | OHX | Giles | 24 min |
| Mar 2, 2:03 PM CST | Tornado Warning | OHX | Giles | 27 min |
| Mar 2, 2:27 PM CST | Tornado Warning | OHX | Grundy | 33 min |
| Mar 2, 2:29 PM CST | Severe Thunderstorm Warning | OHX | Giles | 20 min |
| Mar 2, 2:34 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Coffee | 26 min |
| Mar 2, 2:46 PM CST | Severe Thunderstorm Warning | OHX | Benton, Dickson, Humphreys | 44 min |
| Mar 2, 2:52 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren | 38 min |
| Mar 2, 3:01 PM CST | Tornado Warning | OHX | Benton, Dickson, Hickman, Humphreys | 44 min |
| Mar 2, 3:22 PM CST | Tornado Warning | OHX | Grundy | 23 min |
| Mar 2, 3:33 PM CST | Tornado Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Williamson | 42 min |
| Mar 2, 3:36 PM CST | Tornado Warning | OHX | Grundy | 39 min |
| Mar 2, 3:38 PM CST | Severe Thunderstorm Warning | OHX | Benton, Hickman, Humphreys, Perry | 37 min |
| Mar 2, 3:42 PM CST | Tornado Warning | OHX | Coffee, Grundy | 32 min |
| Mar 2, 3:47 PM CST | Tornado Warning | OHX | Dickson, Hickman, Humphreys, Williamson | 28 min |
| Mar 2, 3:58 PM CST | Tornado Warning | OHX | Wayne | 32 min |
| Mar 2, 4:10 PM CST | Tornado Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 50 min |
| Mar 2, 4:18 PM CST | Tornado Warning | OHX | Lawrence, Wayne | 27 min |
| Mar 2, 4:24 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Macon, Robertson, Sumner, Trousdale and 1 more | 51 min |
| Mar 2, 4:40 PM CST | Tornado Warning | OHX | Giles, Lawrence, Wayne | 35 min |
| Mar 2, 4:43 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Robertson, Williamson | 32 min |
| Mar 2, 4:43 PM CST | Tornado Warning | OHX | DeKalb, Jackson, Putnam, Smith, Trousdale, Wilson | 32 min |
| Mar 2, 4:57 PM CST | Tornado Warning | OHX | Maury | 33 min |
| Mar 2, 5:02 PM CST | Tornado Warning | OHX | Giles, Lawrence, Marshall, Maury | 28 min |
| Mar 2, 5:13 PM CST | Tornado Warning | OHX | Clay, Fentress, Jackson, Overton, Pickett, Putnam and 1 more | 47 min |
| Mar 2, 5:23 PM CST | Tornado Warning | OHX | Marshall, Maury, Williamson | 21 min |
| Mar 2, 5:26 PM CST | Severe Thunderstorm Warning | OHX | Lawrence, Lewis, Perry, Wayne | 34 min |
| Mar 2, 5:28 PM CST | Tornado Warning | OHX | Bedford, Marshall, Maury | 23 min |
| Mar 2, 5:40 PM CST | Severe Thunderstorm Warning | OHX | Clay, Fentress, Jackson, Overton, Pickett | 50 min |
| Mar 2, 5:41 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford | 34 min |
| Mar 2, 5:47 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Rutherford | 28 min |
| Mar 2, 5:54 PM CST | Tornado Warning | OHX | Fentress, Overton, Pickett | 36 min |
| Mar 2, 5:59 PM CST | Tornado Warning | OHX | Giles, Lawrence, Marshall, Maury | 31 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.